# SDR SWAA2025120128163

- Difficulty date: October 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION ON STUB FRAME,  BS 294.5 BETWEEN S8 --9, CRACK LENGTH 1.4 INCH.   REPLACED STUB FRAME IAW SRM 51-40-02, DWG 141A8370, SHEET 9, REV D, SHEET 10, REV-.
